# SDR CA140313015

- Difficulty date: January 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Squib
- Part number: 601004
- Condition: Misinstalled
- Location: Fire Extinguish
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FIRST EMMA INSPECTIONS, RT FIRE EXTINGUISHER SQUIB FOUND WIRED BACKWARD. DURING TEST PRESSING THE FIRE BOTTLE BUTTON ONLY RESULTED IN A BREAKER POPPING.
